Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

April 5, 2017Chattooga County, Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2017, 5:40 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 5:40 PM EDT (21:40 UTC)
Expired
Apr 5, 2017, 6:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
40

Counties Chattooga County, GA, Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 6:00 PM EDTHAIL 0.751 Se Summerville, GAPENNY SIZED HAIL 1 MILE NORTH OF SLOPPY FLOYD PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

816 
WWUS82 KFFC 052140
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT WED APR 5 2017
 
GAZ002-011-012-019-020-052215-
Chattooga GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
540 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN
WALKER...SOUTHWESTERN GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 615 PM EDT...

At 540 PM EDT...a strong thunderstorm was over Eastern Weiss Lake, or
near Cedar Bluff...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. 

Some locations in the path of this storm include
Rome, Summerville, Adairsville, Trion, Plainville, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Tidings, Armuchee, Coosa,
Cloudland, Berryton, Chattoogaville, Everett Springs, James H. Floyd
State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3472 8542 3434 8481 3410 8543 3452 8551
TIME...MOT...LOC 2140Z 222DEG 71KT 3421 8552 

HAIL...0.75IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 3:47 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 5, 3:47 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
347 PM EDT Wed Apr 5 2017

.SHORT TERM /Tonight through Thursday Night/...

A very active weather day continues this afternoon with a large area
of thunderstorms across central Georgia and additional isolated
thunderstorm activity farther north in northwest Georgia.

Expect the risk for severe thunderstorms to continue into the
evening hours both in association with the cluster of thunderstorms
in southern sections of the area as well as with additional
development in west and northwest Georgia ahead of the cold front.
With abundant instability to our west across Alabama and extending
into northwest Georgia, expect this area to become the focus for
strong to severe convection later this evening. As favorable shear
is also in place, tornadoes would be possible with any discreet
storms that develop and push into Georgia from the west later this
evening. There is a question how far east any severe thunderstorms
that develop ahead of the front will be able to reach given a tongue
of lower instability from the Atlanta metro area and northeastward;
however, if this area is able to destabilize then the risk would
exist farther east. At this time, an additional Tornado Watch has
been issued for far northwest Georgia to cover the aforementioned
potential increasing from the west. If conditions warrant, this
watch could be extended eastward later this evening.

A Flash Flood Watch also continues for much of north and portions of
central Georgia into tonight given the copious amounts of rainfall
experienced in many locations and associated flash flooding issues.
Many locations in a band running from Carroll County eastward across
the Atlanta metro and into the Athens area have already experienced
3+ inches of rainfall today with additional rainfall possible this
evening.

There is light at the end of the proverbial tunnel, however, as the
cold front will begin to sweep through the area from the west
tonight. The severe threat will end as this occurs. Gusty west to
northwest winds will build in behind the front, especially during
the day Thursday when sustained winds over 20 mph and gusts over 30-
35 mph will be plentiful. These winds in association with mostly
cloudy conditions and even a few showers across north Georgia will
provide for a much cooler day than today. Most areas across north
Georgia will remain in the 50s for highs with central Georgia only
mustering the 60s. Widespread low temperatures in the 40s can be
expected by Friday morning with some frosty 30s possible in the
north Georgia mountains.

RW

.LONG TERM /Friday through Wednesday/...

No significant changes were made to the extended forecast. See
previous discussion for more details.

RW

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

AVIATION...
18Z Update...
Through this afternoon, expect rounds of shower and thunderstorm
activity to affect TAF sites. Expect at least a brief general
break in activity late afternoon at Atlanta area sites before
additional convection over Alabama potentially affects TAF sites
late this evening. Expect MVFR ceilings and occasional IFR
visibility in and near convection. Variable to southeasterly winds
initially at ATL area sites should trend to southwest late
afternoon. Overnight winds will become westerly and gusty behind a
cold front and remain westerly and gusty on Thursday.

//ATL Confidence...18Z Update...
Low to medium confidence on all elements through this evening.
High confidence on winds tonight into Thursday.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  58  41  62 /  60  20   5   0
Atlanta         49  57  42  60 /  60  20   5   0
Blairsville     44  49  35  54 /  60  40  30  20
Cartersville    48  56  41  60 /  60  30  10   0
Columbus        51  63  44  65 /  60  10   0   0
Gainesville     48  54  40  58 /  60  30  10   0
Macon           51  63  43  65 /  70  10   0   0
Rome            48  57  40  61 /  60  30   5   0
Peachtree City  49  58  41  62 /  60  20   0   0
Vidalia         54  66  45  65 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

Tornado Watch until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski...
Putnam...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Walker.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 5, 3:59 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     1 ESE ALLENDALE         33.99N  83.97W
04/05/2017                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS BLOWN OVER IN THE ROAD NEAR THE INTERSECTION
            OF CASTLE DR AND GLOSTER RD SW

&&

CORRECTED EVENT TIME...COUNTY/STATE...LOCATION...EVENT...REMARKS...
SOURCE...

EVENT NUMBER FFC1700503

KING
Local storm report, Apr 5, 4:27 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TORNADO          3 E FIVE POINTS         32.33N  82.93W
04/05/2017                   LAURENS            GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TREES SNAPPED AND POWERLINES
            DOWN ALONG HWY 319.

&&

EVENT NUMBER FFC1700505

KING
Local storm report, Apr 5, 4:36 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          FIVE POINTS             32.33N  82.97W
04/05/2017                   LAURENS            GA   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN ON JAMES EVANS
            ROAD. STRUCTURAL DAMAGE TO A HOME AND A BARN.

&&

EVENT NUMBER FFC1700506

KING
Local storm report, Apr 5, 5:16 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TORNADO          1 NE ASHLEY GROVE       33.72N  83.87W
04/05/2017                   WALTON             GA   EMERGENCY MNGR

            MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
            ON HOUSES...MULTIPLE POWERLINES AND TREES DOWN

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER FFC1700504

KING
Local storm report, Apr 5, 5:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TORNADO          1 NE ASHLEY GROVE       33.72N  83.87W
04/05/2017                   WALTON             GA   EMERGENCY MNGR

            MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
            ON HOUSES AND CARS...MULTIPLE POWERLINES AND TREES DOWN

&&

CORRECTED REMARKS

EVENT NUMBER FFC1700504

KING
Special weather statement, Apr 5, 5:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT WED APR 5 2017

GAZ002-011-012-019-020-052215-
Chattooga GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
540 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN
WALKER...SOUTHWESTERN GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 615 PM EDT...

At 540 PM EDT...a strong thunderstorm was over Eastern Weiss Lake, or
near Cedar Bluff...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Summerville, Adairsville, Trion, Plainville, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Tidings, Armuchee, Coosa,
Cloudland, Berryton, Chattoogaville, Everett Springs, James H. Floyd
State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3472 8542 3434 8481 3410 8543 3452 8551
TIME...MOT...LOC 2140Z 222DEG 71KT 3421 8552

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:08 AM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Apr 5, 3:48 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more22 hr
Apr 5, 3:57 AM EDTSpecial Weather StatementFFCMarion, Schley33 min
Apr 5, 4:25 AM EDTSpecial Weather StatementFFCChattahoochee, Marion35 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee27 min
Apr 5, 5:17 AM EDTSpecial Weather StatementFFCHarris28 min
Apr 5, 5:32 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup28 min
Apr 5, 6:03 AM EDTSpecial Weather StatementFFCStewart, Webster27 min
Apr 5, 6:40 AM EDTSpecial Weather StatementFFCWebster35 min
Apr 5, 6:50 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 5, 7:02 AM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk58 min
Apr 5, 7:12 AM EDTSpecial Weather StatementFFCSumter, Webster48 min
Apr 5, 7:24 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup51 min
Apr 5, 7:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard59 min
Apr 5, 7:45 AM EDTSpecial Weather StatementFFCPaulding30 min
Apr 5, 7:54 AM EDTSpecial Weather StatementFFCGordon36 min
Apr 5, 7:57 AM EDTSpecial Weather StatementFFCDooly33 min
Apr 5, 8:00 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding45 min
Apr 5, 8:11 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Apr 5, 8:14 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs35 min
Apr 5, 8:14 AM EDTTornado WarningFFCCarroll, Coweta, Fayette, Fulton, Heard46 min
Apr 5, 8:19 AM EDTSpecial Weather StatementFFCCobb26 min
Apr 5, 8:44 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Apr 5, 8:54 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton51 min
Apr 5, 9:15 AM EDTSpecial Weather StatementFFCHall30 min
Apr 5, 9:33 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Rockdale27 min
Apr 5, 9:58 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren, Washington, Wilkinson32 min
Apr 5, 10:10 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk65 min
Apr 5, 10:27 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton33 min
Apr 5, 10:32 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more43 min
Apr 5, 10:55 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe35 min
Apr 5, 11:05 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding25 min
Apr 5, 11:08 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard52 min
Apr 5, 11:19 AM EDTSpecial Weather StatementFFCWilkes11 min
Apr 5, 11:27 AM EDTSpecial Weather StatementFFCOglethorpe48 min
Apr 5, 11:28 AM EDTSpecial Weather StatementFFCButts, Spalding32 min
Apr 5, 11:36 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Apr 5, 11:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster67 min
Apr 5, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes34 min
Apr 5, 11:45 AM EDTSpecial Weather StatementFFCBanks, DeKalb, Gwinnett, Hall45 min
Apr 5, 11:54 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Rockdale36 min
Apr 5, 12:07 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more38 min
Apr 5, 12:09 PM EDTTornado Warning EmergencyFFCStewart, Webster66 min
Apr 5, 12:10 PM EDTTornado WarningFFCCoweta, Fayette, Spalding15 min
Apr 5, 12:12 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton35 min
Apr 5, 12:19 PM EDTRiver Flood WarningFFCForsyth, Fulton47 hr
Apr 5, 12:19 PM EDTTornado WarningFFCClayton, Henry, Newton, Rockdale18 min
Apr 5, 12:33 PM EDTFlash Flood WarningFFCClarke, Oglethorpe6 hr
Apr 5, 12:39 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Rockdale, Walton36 min
Apr 5, 12:43 PM EDTFlash Flood WarningFFCCobb4 hr
Apr 5, 12:43 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee32 min
Apr 5, 12:53 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe37 min
Apr 5, 12:54 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCSumter51 min
Apr 5, 12:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee35 min
Apr 5, 1:05 PM EDTSevere Thunderstorm WarningFFCSumter40 min
Apr 5, 1:07 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes38 min
Apr 5, 1:14 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes31 min
Apr 5, 1:26 PM EDTFlash Flood WarningFFCFulton6 hr
Apr 5, 1:31 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCrisp, Dooly, Sumter44 min
Apr 5, 1:49 PM EDTSpecial Weather StatementFFCWilkes41 min
Apr 5, 1:51 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
Apr 5, 1:59 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes19 min
Apr 5, 2:12 PM EDTTornado Warning Tornado observedFFCDooly, Pulaski, Wilcox48 min
Apr 5, 2:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Apr 5, 2:43 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Apr 5, 2:47 PM EDTTornado WarningFFCBleckley, Dodge, Pulaski43 min
Apr 5, 2:48 PM EDTSpecial Weather StatementFFCCrisp42 min
Apr 5, 2:51 PM EDTSpecial Weather StatementFFCBartow24 min
Apr 5, 2:54 PM EDTTornado WarningFFCCrisp, Wilcox66 min
Apr 5, 3:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon27 min
Apr 5, 3:23 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCNewton, Rockdale35 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee66 hr
Apr 5, 3:25 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen, Wheeler50 min
Apr 5, 3:33 PM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 5, 3:35 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox55 min
Apr 5, 3:38 PM EDTSpecial Weather StatementFFCCobb37 min
Apr 5, 3:39 PM EDTSpecial Weather StatementFFCCarroll36 min
Apr 5, 3:40 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Apr 5, 3:43 PM EDTTornado WarningFFCLaurens, Treutlen47 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.